MathSciNet Relay Station
MathSciNet bibliographic data
MR2312394 37C45 (28A78)
Sidorov, Nikita Combinatorics of linear iterated function systems with overlaps. Nonlinearity 20 (2007), no. 5, 1299–1312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement